MathSciNet Relay Station
MathSciNet bibliographic data
MR1246997 76M30 (35Q35 49S05 76C99 76L05 76N10)
Serre, D. Sur le principe variationnel des équations de la mécanique des fluides parfaits. (French) [On the variational principle for the equations of perfect fluid dynamics] RAIRO Modél. Math. Anal. Numér. 27 (1993), no. 6, 739–758.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement